# SDR BJNA000415

- Difficulty date: April 27, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT9D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

IN FLIGHT SHUTDOWN NR 1 ENGINE, RAPID DROP OF OIL PRESSURE.  ENGINE WINDMILL TIME APPROX 12 MINUTES.  TROUBLESHOT IAW 79-32-0, OIL PRESSURE, FOUND TO BE OK, NORMAL.  NO OTHER PROBLEMS AT THIS STATION.  WINDMILL TIME 12 MINUTES, NO ACTION REQUIRED.  OK FOR RETURN TO SERVICE.  (M)
